Journal of Modern Dynamics (JMD)

Dynamical coherence of partially hyperbolic diffeomorphisms of the 3-torus

Pages: 1 - 11, Issue 1, January 2009      doi:10.3934/jmd.2009.3.1

       Abstract        Full Text (143.7K)       Related Articles

Michael Brin - Department of Mathematics, University of Maryland, College Park, MD 20742, United States (email)
Dmitri Burago - Department ofMathematics, The Pennsylvania State University, University Park, PA 16802, United States (email)
Sergey Ivanov - Steklov Math. Institute, 27, Fontanka, St. Petersburg 191023, Russian Federation (email)

Abstract: We show that partially hyperbolic diffeomorphisms of the 3-torus are dynamically coherent.

Keywords:  Partially hyperbolic diffeomorphism; dynamical coherence; stable, unstable, center distributions and foliations; quasi-isometric leaves.
Mathematics Subject Classification:  Primary: 34C40, 37C40, Secondary: 37D10, 37D30.

Received: April 2008;      Revised: September 2008;      Available Online: February 2009.